PDA

View Full Version : upping meds after viral illness



stevesinelgin
16-02-09, 18:41
Hi folks! anyone else found that a flu virus or bug has not only affected you physically, but overall to the point where your doc has put up yer meds?

mine have been doubled to 100mg sertraline after flu like bug pulled me down and i started becoming abnormally aware of breathing again and had a tight foggy head! been on new dose for past 2 weeks or so and hope im gonna be fine so i can slowly be reduced to my normal dose again

Steve


all comments welcome:shades:

stevesinelgin
16-02-09, 19:17
come on! somebody must have something to say

stevesinelgin
16-02-09, 19:28
just need reassurance from other people too see if this has happened to them, seems no one is interested! :-(

Angelai
16-02-09, 22:15
Hi, you've got me thinking...

I've been on Sertraline for about 16 months (this time!), currently 100mg. About 2 months ago I started feeling low/anxious again, almost as if I wasn't taking them at all. My doc has recently authorised an increase to 150mg but I haven't started that yet. What I'm thinking is, about the time I started going downhill again I saw the doc about physical symptoms of sore throat/headaches/face ache (!) etc and she said I was 'viral'. I still feel exactly the same, so maybe I am still viral and that's why it seems that the current dose isn't working? I'm due to see her again next week, I'll mention it.

Hope you're feeling a bit better?

stevesinelgin
17-02-09, 00:46
yes! im a bit better! picked up the flu bug before xmas and first of all affected my physical health...wasnt until 5 weeks later i noticed i was more aware of breathing, tightness around head confused...got me worried...but a blood test showed up traces of a virus and the doc said it was likely the levels had been knocked in my body as well as trying to get the remains of virus out of my system.....i think lack of sunlight and the gloom of late all around didnt help...ach well onwards and upwards...fall off the bike, ye have to get on it again eh!

Steve